| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 87(5); 2014 > Article
The Korean Journal of Medicine 2014;87(5): 615-618.
Clopidogrel 투여 후 발생한 혈전성 혈소판감소성 자반증 1예
박진희, 이영복, 박하늘, 민지원, 고유미, 김영옥
가톨릭대학교 의과대학 내과학교실
A Case of Thrombotic Thrombocytopenic Purpura associated with Clopidogrel in a Patient with Acute Cerebral Infarction
JinHee Park, YeongBok Lee, HaNeul Park, JiWon Min, YuMi Ko, Young-Ok Kim
Departments of Internal Medicine, The Catholic University of Korea, College of Medicine, Seoul, Korea
Corresponding Author: Young-Ok Kim ,Tel: +82-31-820-3643, Fax: +82-31-847-2719, Email: junpearl19@catholic.ac.kr
Received: July 11, 2013;   Revised: November 7, 2013;   Accepted: December 5, 2013.
This is an Open Access article distributed under the terms of the Creative Commons Attribution NonCommercial License (http://creativecommons.org/licenses/bync/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Clopidogrel is an antiplatelet agent prescribed widely to prevent stent thrombosis after coronary or peripheral vascular interventions and for stroke prophylaxis. The side effects of this drug include gastrointestinal symptoms, such as nausea, abdominal pain, vomiting, and bleeding. Thrombotic thrombocytopenia purpura (TTP) is a rare complication of this drug. Here, we report a case of clopidogrel-associated TTP in a patient with cerebral infarction. To our knowledge, it is first reported case of clopidogrel- associated TTP in Korea.
Keywords: Thrombotic thrombocytopenic purpura; Clopidogrel
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community